Bulletin of the Belgian Mathematical Society - Simon Stevin

On the number of rational points on an algebraic curve over a finite field

J. W. P. Hirschfeld and G. Korchmáros

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 313-340.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103409013

Digital Object Identifier
doi:10.36045/bbms/1103409013

Mathematical Reviews number (MathSciNet)
MR1630034

Zentralblatt MATH identifier
0924.11053

Subjects
Primary: 11G20: Curves over finite and local fields [See also 14H25]
Secondary: 14G05: Rational points 14G15: Finite ground fields 51E15: Affine and projective planes 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx]

Keywords
Algebraic curve finite field arc

Citation

Hirschfeld, J. W. P.; Korchmáros, G. On the number of rational points on an algebraic curve over a finite field. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 313--340. doi:10.36045/bbms/1103409013. https://projecteuclid.org/euclid.bbms/1103409013


Export citation